(La Puente, CA, USA)
I was taking Progesterone in a cream that has lots of herbal ingredients etc., and concurrently used Progesterone in Coconut Oil which has no other ingredients.
From now on I'm only going to take Progesterone in forms without the added ingredients, but what I am getting today is very light spotting. I've been Menopausal for several years.
Only during the past 3 or four days did I start taking the oil based product vaginally and on the labia.
I've been taking 400 mg. Progesterone a day for about 2 weeks.
Also I have a slight headache. Other than that the Protesterone seems to be helping me with blood sugar levels, water retention, hair loss, and my facial hair, which had recently become coarse and thick, is softening.
The spotting FEELS to me like the relief I would get years ago when my PMS was over and my period started.
What do you think the cause of the spotting might be and what is your advise on how I should continue?
Comments for Spotting Menopausal
Click here to add your own comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.